Translator Disclaimer
January, 2020 Generalization of Schläfli formula to the volume of a spherically faced simplex
Kazuhiko AOMOTO, Yoshinori MACHIDA
J. Math. Soc. Japan 72(1): 213-249 (January, 2020). DOI: 10.2969/jmsj/80238023

Abstract

The purpose of this paper is to present a variational formula of Schläfli type for the volume of a spherically faced simplex in the Euclidean space. It is described in terms of Cayley–Menger determinants and their differentials involved with hypersphere arrangements. We derive it as a limit of fundamental identities for hypergeometric integrals associated with hypersphere arrangements obtained by the authors in the preceding article.

Citation

Download Citation

Kazuhiko AOMOTO. Yoshinori MACHIDA. "Generalization of Schläfli formula to the volume of a spherically faced simplex." J. Math. Soc. Japan 72 (1) 213 - 249, January, 2020. https://doi.org/10.2969/jmsj/80238023

Information

Received: 2 April 2018; Revised: 24 September 2018; Published: January, 2020
First available in Project Euclid: 2 November 2019

zbMATH: 07196504
MathSciNet: MR4055462
Digital Object Identifier: 10.2969/jmsj/80238023

Subjects:
Primary: 33C70
Secondary: 14F40, 14H70

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • January, 2020
Back to Top